Advertisement

Journal of Soviet Mathematics

, Volume 50, Issue 6, pp 1944–1951 | Cite as

Nonsteady inverse problem for the multidimensional wave equation “in the large”

  • M. I. Belishev
  • Ya. V. Kurylev
Article

Abstract

The nonsteady (dynamic) inverse problem of reconstructing the variable velocity of wave propagation in a multidimensional region Ω with a smooth boundary Г is studied.

Keywords

Wave Propagation Inverse Problem Wave Equation Smooth Boundary Variable Velocity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. I. Belishev, “One approach to multidimensional inverse problems for the wave equation,” Dokl. Akad. Nauk SSSR,296, 13–16 (1987).Google Scholar
  2. 2.
    M. I. Belishev, “Equations of the Gel'fand-Levitan type in a multidimensional inverse problem for the wave equation,” Present Collection, pp. 15–20.Google Scholar
  3. 3.
    D. L. Russell, “Controllability and stabilizability theory for linear partial differential equations,” SIAM Rev.,20, No. 4, 639–739 (1978).Google Scholar
  4. 4.
    M. E. Taylor, Pseudodifferential Operators, Princeton Univ. Press, Princeton, New Jersey (1981).Google Scholar
  5. 5.
    D. Gromoll, W. Klingenberg, and W. Meyer, Reimann Geometry in the Large [Russian translation], Moscow (1971).Google Scholar
  6. 6.
    M. I. Belishev and Ya. V. Kurylev, “Inverse problem of acoustic scattering in a space with local inhomogeneity,” Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst.,156, 24–34 (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. I. Belishev
  • Ya. V. Kurylev

There are no affiliations available

Personalised recommendations